Jump to content
  • Sign Up
0
JSegura226

What A Crazy Night!

Rate this topic

Recommended Posts

I had an allergic reaction yesterday and sent my wife to the store for some benedryl liquid to help with my throat swelling..

I have been gluten free for almost 4 days now and have been feeling sooo much better. The pain in my left side, which I have had for almost 2 years has even disappeared.....Well long story short, she came home with Wal-dryl (walgreens brand benedryl) in cherry flavor. I don't know what was in this stuff but I have never had a reaction to benedryl like this before! Benedryl usually makes me very sleepy, groggy and I usually just pass out, but this stuff gave me crazy thoughts all night. I thought I was losing my mind! I was going from depressed to crazy to depressed to crazy all night. Finally made myself go to sleep and had some of the craziest dreams I have ever had. Woke up about 20 times throughout the night sweating, and having little panic attacks. I think I might have been hallucinating a little bit..Really reminded me of the night terrors I used to get as a child.. Never taking that crap again!

Forgot to mention I was having dry-heaves and the pain in my side feels like its coming back <_<

Share this post


Link to post
Share on other sites

Sounds like a fun night! I've had hallucinations from benedryl (the name stuff) so I tend to avoid it. ;)

Share this post


Link to post
Share on other sites

Oh boy! sorry--because I know how this feels.I cannot take Benedryl---or anything really---for this very reason. I get HYPER and shaky and am wide awake with weird anxiety. Not fun. I only tried it once. That was enough!

I know the brand name is safe, because a lot of people on here use it,but did this store brand stuff have hidden gluten in it??

I think there is an explanation for why some celiacs have unusual and strong reactions to medications--even the OTC stuff--but I am not sure what it is. I'll let you know if I find it.

DRINK a LOT of WATER and flush it out.

Share this post


Link to post
Share on other sites

Sorry you had that happen! I have the same thing happen to me when I take Sudafed. I take benedryl and the walmart brand benedryl and I'm just a little sleepy from it.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
0

×